Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

My husband 75 XXXXXXX of 2016 was working in the

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
My husband 75 XXXXXXX of 2016 was working in the woods of a neighbor and developed a very itchy rash went to XXXXXXX care and received streriods and a shot but the rash did not totaly disappear my husband would feel sort of sick had fatigue and would go to bed (not normal ) lethargic and suddenly the rash would come to live again sometimes in the same place and other times in a new area. The rash would not always look the same but it was very itchy. The rash was all over his body not just on one side or area. No fever I am aware of. This what ever has taken on a life of its own the chills swollen painful joints rash around his fingers like small blisters then the joints of his knuckles became swollen. VERy VERy irritable says his nerves feel like they are on fire. NOt like him we have been to many doctors they have no answers. He is in bed right now because he does not feel well and his skin is red with inflammation the rash is not the same in all the parts of his body they look totally different he has a bulls eye rash on his leg right leg and a psorasis looking rash on the back of his left arm above the elbow. He looks like he bleeding under the skin in area where is has bumped his arm or leg. The skin is thin and tears easily. I do not know where to go to help him.
Thu, 8 Feb 2018 in Skin Hair and Nails
 
 
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Could be a tick-bite. Requires medical attention.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. It could be due to an allergic reaction resulting from some insect-bite. I would request you to upload an image of the affected areas. It will help me to evaluate the condition.

Taking some antiallergic like Cetirizine or Benadryl (or possibly better ones like fexofenadine or Loratadine which are prescription medicines) should help. You could also apply some emollient like calamine lotion or some moisturizer like aloe vera lotion.

It is the tick bite that concerns me and the image will possibly make things clearer. It is a good thing that he has received the steroid shot(s) but possibly he needs more. I would insist you to take him to a doctor and to get him evaluated.

I would await your response based on which I will guide you further. Let me know if I could be of further assistance.

Regards
Above answer was peer-reviewed by
 
Follow-up: My husband 75 XXXXXXX of 2016 was working in the 3 hours later
He was a remove a tick from his abdomen quite a few months ago one of the rashes on his leg a bulls eye with a larger circle around it. At first I thought it was ring worm but it is not. I have mentioned the fact that he needed to be tested for lime disease but the answer was we do not have any cases of lime disease here but we do have lots of deer and we have hunt clubs where deer are brought in. I can not get a picture of the rash since my husband has gone to bed but I can get one tomorrow when he gets up. Some of the medications he has been on allegra, Prednisone at first 60mg aday (that stopped the itching but not the rash or the fatigue or lack of energy you to understand my husband maybe 75 but he is a high energy no stop person who has not had to take ANY medication before this), the have weaned him off the prednisone to Hydoxychloroquine 200mg x2 aday, he has used all the various anti itch creams no go, Triamcinolone cream various %'s, Hydoxyzine HCL 25 mg, and others I do not have anymore. We have been to an allergist and they came up with zero. In fact my husband is gluten intolerant and they ignored what I told them they said something about that being a fade. My husband also does not process folic acid because it is a genetic problem in the family no one has said anything about that. This problem with the vitamin causes hemorrhaging under the skin and can lead to strokes. Is Mother died of a stroke due to this vitamin deficiency. He takes special vitamin supplements to make up for the enzyme his body is missing to process this vitamin into a usable form so his body can use it. We both have tried to get the doctors to check for any bacteria in his blood they ignore us. I need ammunition to get them to listen to us. This is 2018 it started XXXXXXX of 2016. I have not prove read what I have written so I apologize ahead of time sometimes I think faster then I write. Help! I will get you the picture in the morning it is 10:15pm in XXXXXXX USA.
Follow-up: My husband 75 XXXXXXX of 2016 was working in the 2 minutes later
Just re read your answer forgot to include I have had him on Benadryl.
 
 
Answered by Dr. Prof. Kunal Saha 8 hours later
Brief Answer:
Upload the image when you can

Detailed Answer:
Thanks for the update. I would wait for the image. Allegra is fexofenadine which I had mentioned. It is better than Benadryl.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor